advertisement
Question
Posted by: Willem | 2008/10/02

itchy red rash linked to Vit B build-up?

Dear Doc,
I am a 67 year old male and I' ve had a recurring problem of an itchy sore red rash alternating on the front of my lower legs. Cortisone cream helps. I' ve daily taken Pharmaton for years. Is it coincidental that the rash disappeared since I' ve stopped taking the Pharmaton? Could it be the result of a Vit B overdose?
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Willen
No I don't think it can be caused by vit B. It could however be caused by a preservative or other ingredient in the Pharmaton. It sounds like an eczema.

Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement